# SDR AALA200802290

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 20,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT SEAT 4H AFT POSITION INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 4H AFT POSITION.  SYSTEM GROUND CHECKED NORMAL OPS.
